# SDR QXEA2013020500299

- Difficulty date: February 5, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 5 FLAP TRACK MOUNTING FLANGES FOR CANOE FAIRING HAVE BARE METAL AND POSSIBLE CORROSION.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  REMOVED NUTPLATE TO FOM IAW SRM 51-42-15-02-01.  REMOVED CORRODED MOUNTING FLANGES IAW SRM 51-42-05-02-01 AND 51-41-00-00-01.  MATCH DRILLED NEW MOUNTING FLANGES IAW SRM 51-40-07-02-01.  INSTALLED MOUNTING FLANGES IAW SRM 51-41-00-00-01, 51-42-05-02-01 AND 51-42-15-02-01.
